# SDR UPS04442813

- Difficulty date: July 14, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT BS 1241 AREA EXTERNAL LONGERON FITTING ATTACH NR 5 MOUNT BOLT HOLE FOUND CORROSION AT FX SIDE.     LT BS 1241 AREA EXTERNAL LONGERON FITTING ATTACH NR 5 MOUNT BOLT HOLE CORROSION CLEANED BY OVERSIZE BOLT HOLE .0156 INCH IAW SRM 51-30-05 PAGE 13 AND MOUNT BOLT ALSO REPLACED IAW MM 20-51-01.
